# SDR REXA2018090700809

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 12,037 hours, 8,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FA FLASHLIGHT FOUND WITH SEAL BROKEN DEAD BATTERY. R&R AFT FLASHLIGHT BATTERY & SEAL IAW AMM 35-61-02, OPS CK GOOD.
PN OFF ON P4-01-0021.
